# SDR GTIA2019022303182

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 11,220 hours, 4,939 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF APROXIMATELY 90KTS, AUTO FLT A1 THR OFF & MAP NUT AVAIL MSG.-PERFORMED TEST IAW TSM 22-83-00-810-893-A. NO DEFECTS NOTED. PERFORMED AFS TEST IAW AMM 22-96-00. NO FAULTS NOTED
